Discussions that mention synthroid

Thyroid Disorders board


Quote from niecsey:
Hi again sorry me and my terrible memory l forgot to mention when l get up in the morning l have my tablets 2 x 50mg ptu approx 3/6 hrs (the other 2 later in the evening) later l feel rotten does this still fit in with the theory l might be hypo? l want all angles covered for tommorow l will do some printing too l also thank you from the bottom of my heart honestly lm so grateful l couldnt find the words to explain how grateful l am for all your help thank you x


there's a post from meep (resident expert) at:
http://www.healthboards.com/boards/showthread.php?p=1118637#post1118637 and here it is:[quote]All your labs look similar to me and fit the pattern of someone who is UNDERtreated for their thyroid problem, despite your symptoms telling you otherwise. I'll explain:

Most people feel their best if their Free T3 and Free T4 are in the middle of the range or above. Yours are both consistently lower than the middle of the range.

TSH has NO correlation with symptoms once you are being treated. Most people report that they feel best twith TSH below 1, BUT that usually means that Free TT3 and Free T4 are up near the middle of their ranges. For many people, TSH is not a good gauge of thyroid health.

Now. I bet you're wondering why you are getting heart palps and other "hyper" symptoms, aren't you? Have you looked at what happens if you are treated for thyroid disorders when you have adrenal fatigue? You get symptoms that mimic hyperthyroidism. This happens because your body's need for Cortisol is increased when you are getting used to your increased levels of thyroid hormone. When the adrenal glands can't produce enough Cortisol to deal with the stress of adjusting to the thyroid meds and your daily stresses, then theystart releasing more adrenalin, as well. it is the adrenaline that is most likely causing the "hyper" symptoms. If you can get your hands on a copy of Adrenal Fatigue: 21st Century Stress Syndrome, it woudl be WELL worth your time to read/

The eye symptoms you are experiencing are actually fairly common in hypo patients, and will get better as your T3 and T4 get up to where they should be."

you might want to go to the whole web address to find out just what he is referring to, and do remember that this is all written from the point of view of someone who is hypO, not hypER, and there is a difference (d'ja THINK? ;) ) ...

i don't know about your dosage schedule b/c i'm hypO and take synthroid -- you might want to post a seperate thread about that, but in the meantime (for your bedtime reading;) ), here's another post by meep, about thyroid myths in general and the significance of one's TSH (bearing in mind that he is also hypo):
http://www.healthboards.com/boards/showthread.php?t=103584&page=1&pp=5

so glad you got up the courage, be sure to ask for your numbers, and hmmm -- did you say [quote]Every doctor i've seen has said 'don't ever NOT come if you need us'?

then please don't think you're being a pest -- the vast majority of doctors don't actually want you to die!!

jb